Эллиптические операторы, ассоциированные с группами квантованных канонических преобразований

Elliptic operators associated with groups of quantum canonical transformations

Authors
Savin A.Y. 1, 2 , Sternin B.Y. 1, 2 , Schrone E3
Publisher
Федеральное государственное бюджетное учреждение науки Математический институт им. В.А. Стеклова Российской академии наук
Number of issue
3
Language
Russian
Pages
179-180
Status
Published
Volume
73
Year
2018
Organizations
  • 1 Peoples Friendship University of Russia
  • 2 Российский университет дружбы народов
  • 3 Leibniz University of Hannover
Date of creation
20.10.2018
Date of change
20.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/13252/